# SDR SIMA20150625003

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 37,874 hours, 34,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER FUSELAGE SKIN CRACKED JUST AFT OF FRAME 75 & ABOVE STRINGER 2R, CRACK IS APPROX 3/8" IN LENGTH.  FREQ=400KHZ, V-GAIN=76.0, H-GAIN=64.0, LPF=100, 50-500KHZ PROBE.  ACCOMPLISHED REPAIR TO RT UPPER FUSELAGE SKIN CRACKED JUST AFT OF FRAME 75 AND ABOVE STRINGER 2R IAW ERS-EM-53MR-1413.
